Psoriasis is taking my life away

532

How did your medicine affect your body? Have you experienced any side-effects? Share to Show your Support!

It all started with strep throat at the end of May. I went to a little clinic, and they did a swab test. It came back positive for strep, they prescribed amoxicillin. I had a few days left to my dose, and I started to have a massive itchy break out all over my skin. I went back and was prescribed prednisone because they thought I was having a typical reaction (hives). It only got worse!

I went to my regular doctor. He sent me to the dermatologist. I was then diagnosed with guttate psoriasis. Since then I’ve used steroid cream and spray foam, those only soothed the itchiness little bit. They decided to try light therapy which only seemed to hurt my skin worse. Then in August, I tried otezla. After 4 days of the start up dosage, I noticed some improvement but that evening I went to the E.R with intense abdominal pain. Turns out I had acute Pancreatitis from the otezla I had just started.

After healing for a couple of weeks, they started me on stelara. It’s hard to say if I’m improving at this point. My arms are better, but everything from my stomach down has remained the same. This has affected a lot of aspects of my life. Mainly how I function daily. I’m not supposed to sweat or be out in the son a lot. I have 2 kids – 2 years old and 9 months old. It’s been difficult doing anything fun and outdoors with them. Psoriasis has made me limit myself a lot. I can’t do any yard work or outdoor projects, leaving my yard looking neglected.

How did your medicine affect your body? Have you experienced any side-effects? Share to Show your Support!